BETERNAC-P Syrup contains Aceclofenac 50 mg + Paracetamol 125 mg, a two-drug combination available in PET packing of 60 ML. BETERNAC-P is generally prescribed by Pediatrics. The combination of Aceclofenac + Paracetamol syrup is used for pain, fever, and inflammation. BETERNAC-P blocks certain chemical messengers which cause pain, fever, and inflammation. It is a safe drug for use by children in case of fever, pain, and information.
WHAT IS IN IT?
BETERNAC-P syrup has two ingredients namely Aceclofenac + Paracetamol is a drug for children suffering from fever, pain, and swelling.
BETERNAC-P blocks certain chemical messengers which cause pain, fever, and inflammation. BETERNAC-P Syrup contains Aceclofenac 50 mg + Paracetamol 125 mg, a two-drug combination is an Anti-Inflammatory that treats patients with symptoms associated with redness, swelling, pain, fever, and other inflammations.
Administration of Dosage
Medical history, age of the child, individual symptoms, and gender of the patient is considered for deciding the dosage of BETRNAC-P syrup with the composition of Aceclofenac + Paracetamol.
Precautions and & Disclaimer
Aceclofenac and Paracetamol Syrup start giving effect within a few hours and it is the most preferred drug in children. It should be avoided in children having some allergy issues. The same should be brought into the knowledge of your doctor before the same is prescribed. You should also tell your doctor if the child is suffering from any liver or kidney infection.